# SDR ASOA20140831075

- Difficulty date: August 31, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 27,207 hours, 21,516 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601134480220C27
- Part serial: 228056
- Condition: Failed
- Location: Nr 1 Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED NR 1 ENGINE FIRE DETECTOR FAIL MESSAGE IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE PYLON FIRE LOOP.  OPS CHECKED GOOD.
